MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL

COVIDIEN AG JUAREZ (MMJ) MON-A-THERM; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 90044
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10: concomitant product: 90044, 90044 400 general purpose sensor 12x50 (lot#20l0429jzx).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the temperature probe was in place for 48 hours.After removal for intimate washing, reinstallation of the device. malfunction with temperature difference of up to 2 degrees less than the socket tympanic.Changing the probe, using the same reference, the same batch and it had similar problem.There was no patient harm.

Brand Name
MON-A-THERM
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19136809
Report Number9681384-2024-00011
Device Sequence Number8445358
Product Code FLL
UDI-Device Identifier20884521031590
UDI-Public20884521031590
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K874514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model Number90044
Device Catalogue Number90044
Device Lot Number20L0429JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/18/2024
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown